×

zbMATH — the first resource for mathematics

Radicals in quasi-commutative semigroups. (English) Zbl 0312.20035

MSC:
20M10 General structure theory for semigroups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BOSÁK J.: On radicals of semigroups. Mat. Čas. 18, 1968, 204-212. · Zbl 0169.33301
[2] KUCZKOWSKI J. E.: On radicals in a certain class of semigroups. Mat. Čas., 20, 1970, 278-280. · Zbl 0228.20044
[3] MUKHERJEE N. P.: Quasicommutative semigroups I. Czech. Math. J. 22 (97), 1972, 449-453. · Zbl 0245.20056
[4] ŠULKA R.: On nilpotent elements, ideals, and radicals of a semigroup. Mat.-fyz. Čas., 13, 1963, 209-222.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.